I took thermogenic Phendimetrazine for two days. I am now experiencing shortness of breath and excessive yawning. I am also burping all the time. I stopped taking the medicine six days ago and, yet I am still gasping for breath and experiencing these side effects. My doctor did an EKG and it came back normal. I also want to know, will this go away? How long will it last? Could taking these medications for only two days cause permanent damage? Is this a normal side effect?
Welcome to icliniq.com.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The CT (computed tomography) scan which you attached is showing ground glass with mild reticular changes in your basal regions and from the history which you gave it could be an interstitial lung disease (restrictive pattern in spirometry and ggo in ... Read fullKindly explain whether MRI brain and CSF studies show any relation to NPH.
.. findings in the report and the images are matching and acceptable (attachment removed to protect patient identity). The term NPH is usually applied in cases where there is abnormal CSF hyperdynamic circulation with gait problems or without gait pr... Read fullI am depressed because of my overweight. Will Duromine help in weight reduction?
.. sorry to hear that you have struggled so much with losing weight and have started to feel depressed from it. I must, however, commend you on the great work you have done so far, trying to take control of your health and owning a more balanced futu... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now